# SDR SWAA2020062995294

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSEOUT PANEL LOWER LEFT EMERGENCY LIGHTS WERE INOPERATIVE.   REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-01-960-802.
